# SDR SWIA202266748

- Difficulty date: September 11, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 40,155 hours, 36,528 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PAX DOOR INTERCOSTAL 601R31902-317 BETWEEN FS338.00 & AFT FORMER HAS CORROSION (MARKED)     (C-CHECK RO 11/8/2022)     PAX DOOR INTERCOSTAL 601R31902-317 FOUND TO BE OUT OF LIMITS, REMOVED AND REPLACED IAW CRJ200 SRM 51-42-06 & DWG 601R31702 REV -N, COMPLIED WITH 51-900-1003-SKY, LEAK CHECK GOOD
